# SDR DL76L040348

- Difficulty date: April 17, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 31,311 hours, 4,995 cycles
- Engine: Pwa PW4060
- Engine time: 20,203 hours, 4,291 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 7755386
- Part serial: 890730
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT STARTER CUTOUT EICAS MSG AND VALVE LIGHT ILLUMINATED ON TAKEOFF.  FOLLOWED QRH.  START VALVE REPLACED.
